# SDR IPXA2016051703477

- Difficulty date: May 12, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5461102400401
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, NR 1 PYLON, CENTER ATTACH LUG BUSHING IS PITTED R & R RIB 18 FITTING IAW AMM 54-51-75-0401.
